Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Cookie16

IB maybe..?? Question

Recommended Posts

Hi Guys - So for the first 10 days on accutane, I was on 20mg once a day - after the 10 days I was told to start taking 40mg once a day. I've been on tane 2 weeks now but only on the 40mg now 4 days-i was doing great no IB or anything yet - no cysts or nodules. Then today I notice I'm getting a cyst in the middle of my forehead :( just was curious if this is the start of my IB or just a couinsidence? or if its because I increased my mg on the accutane from 20 to 40 mg. how long is this going to last before my face gets clear?

thanks guys!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×